Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 4, NWS Quad Cities, IA

January 7, 2008Clark County, Missouri; Lee County, Iowa; Hancock County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jan 7, 2008, 2:16 PM CST for Clark County, Missouri; Lee County, Iowa; Hancock County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 7, 2008, 2:16 PM CST (20:16 UTC)
Expired
Jan 7, 2008, 2:45 PM CST
In force
29 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Lee County, IA, Hancock County, IL, Clark County, MO

The radar

The Quad Cities radar (KDVN), 134 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 072016
SVRDVN
IAC111-ILC067-MOC045-072045-
/O.NEW.KDVN.SV.W.0004.080107T2016Z-080107T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
216 PM CST MON JAN 7 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLARK COUNTY IN NORTHEAST MISSOURI...
  EASTERN LEE COUNTY IN SOUTHEAST IOWA...
  NORTHERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 245 PM CST.

* AT 211 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED APPROXIMATELY 10 MILES SOUTHWEST
  OF WAYLAND...OR ABOUT 9 MILES SOUTH OF KAHOKA...AND MOVING
  NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALEXANDRIA AND WARSAW AROUND 225 PM CST...
  KEOKUK AND HAMILTON AROUND 230 PM CST...
  MONTROSE AND NAUVOO AROUND 235 PM CST...
  ADRIAN AND NIOTA AROUND 240 PM CST...
  COLUSA AND DALLAS CITY AROUND 245 PM CST...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4028 9189 4073 9128 4067 9115 4066 9116
      4065 9117 4065 9120 4064 9119 4064 9111
      4055 9091 4026 9159
TIME...MOT...LOC 2016Z 235DEG 52KT 4034 9164

$$

WOLF
2 follow-up statements
000 
WWUS53 KDVN 072032
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
231 PM CST MON JAN 7 2008

IAC111-ILC067-MOC045-072045-
/O.CON.KDVN.SV.W.0004.000000T0000Z-080107T2045Z/
LEE IA-HANCOCK IL-CLARK MO-
231 PM CST MON JAN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST 
FOR SOUTHEASTERN CLARK...NORTHERN HANCOCK AND EASTERN LEE COUNTIES...

AT 228 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
APPROXIMATELY NEAR ALEXANDRIA...OR ABOUT NEAR KEOKUK...MOVING
NORTHEAST AT 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHEAST OF NAUVOO AROUND 235 PM CST...
  ADRIAN AND FERRIS AROUND 240 PM CST...
  COLUSA...BURNSIDE...7 MILES SOUTH OF PONTOOSUC AND 7 MILES SOUTH OF
  DALLAS CITY AROUND 245 PM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI.

LAT...LON 4028 9189 4073 9128 4067 9115 4066 9116
      4065 9117 4065 9120 4064 9119 4064 9111
      4055 9091 4026 9159
TIME...MOT...LOC 2031Z 234DEG 53KT 4041 9140

$$

WOLF
000 
WWUS53 KDVN 072042
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
241 PM CST MON JAN 7 2008

IAC111-ILC067-MOC045-072051-
/O.EXP.KDVN.SV.W.0004.000000T0000Z-080107T2045Z/
LEE IA-HANCOCK IL-CLARK MO-
241 PM CST MON JAN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK...NORTHERN
HANCOCK AND EASTERN LEE COUNTIES EXPIRES AT 245 PM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. 

A SECOND TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST 
MONDAY EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS.

STAY TUNED FOR ADDITION INFORMATION IN THIS RAPIDLY CHANGING WEATHER 
SITUATION.

LAT...LON 4028 9189 4073 9128 4067 9115 4066 9116
      4065 9117 4065 9120 4064 9119 4064 9111
      4055 9091 4026 9159
TIME...MOT...LOC 2041Z 234DEG 53KT 4049 9124

$$

WOLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 5:35 AM CST, 8 hours 41 minutes earlier.

Area forecast discussion, Jan 7, 5:35 AM CST, 8 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
535 AM CST MON JAN 7 2008

.UPDATE...
VISIBILITIES HAVE IMPROVED CONSIDERABLY OVER THE ADVISORY AREA. THUS
THE DENSE FOG ADVISORY WILL BE CANCELLED. CONVECTION NOT QUITE GOING
AS PLANNED BUT WILL CONTINUE TO MONITOR FOR ANY OTHER UPDATES.

.AVIATION...
RADAR TRENDS INDICATE CURRENT TSRA SHOULD BE VICINITY AT BEST AND
HAVE CARRIED AS SUCH IN THE KCID/KDBQ TAFS. NEXT ROUND OF CONVECTION
WITH TSRA TO BE THIS AFTERNOON AND HAVE GONE WITH ONLY VICINITY
WORDING IN ALL TAFS.         ...08...

/PREVIOUS DISCUSSION/

.SYNOPSIS...
A STRONG STORM SYSTEM WILL MOVE THROUGH THE REGION TODAY THROUGH
TUESDAY BRINGING MODERATE TO HEAVY RAIN TO THE AREA. THE PASSAGE OF
THIS SYSTEM WILL BRING TEMPERATURES TO NEAR NORMAL FOR THE REMAINDER
OF THE WEEK. THE ACTIVE WEATHER PATTERN WILL CONTINUE...WITH ANOTHER
STORM SYSTEM IN THE THURSDAY TO FRIDAY TIME FRAME AND YET ANOTHER
OVER THE WEEKEND.

&&

.SHORT TERM...TODAY AND TONIGHT...
CONCERNS ARE MANY. FIRST THE FOG. VISIBILITY FINALLY STARTING TO
IMPROVE A LITTLE AT KDBQ. THIS VISIBILITY IMPROVEMENT SHOULD
CONTINUE AS THE OVERALL SYNOPTIC LIFT BECOMES STRONGER. CURRENT
HEADLINES FOR FOG TO BE CUT SIGNIFICANTLY BACK IF NOT CANCELLED
OUTRIGHT. SECOND IS PRECIP. EMPLOYING SUMMER TIME CONCEPTS...PRECIP
TO BREAK OUT ACROSS NORTHERN MISSOURI/SOUTHERN IOWA OVER THE NEXT
SEVERAL HOURS DUE TO GOOD SPEED/MOISTURE CONVERGENCE. INCREASING WAA
TO PUSH THIS THROUGH THE CWFA DURING THE MORNING HOURS. RADAR/LDS
SHOWS THUNDER ASSOCIATED WITH CURRENT CONVECTION AND WOULD EXPECT
OVERALL THUNDER COVERAGE TO INCREASE AS THIS ROUND OF PRECIP MOVES
THROUGH.

AFTER A BRIEF LULL LATE MORNING/EARLY AFTERNOON...ROUND TWO OF
CONVECTION TO BREAK OUT...WITH THUNDER...AROUND MID AFTERNOON.
SUFFICIENT COLD AIR ALOFT SO FULLY EXPECT SOME SMALL HAIL WITH
CONVECTION. LATE AFTERNOON/EARLY EVENING ALSO LOOKS TO BE THE BEST
TIME FOR ANY HEAVY RAIN WITH THE CONVECTION. MAY OR MAY NOT SEE SOME
SNOW MIX WITH THE RAIN LATE TONIGHT IN THE FAR NORTHWEST CWFA.
REGARDING THE CURRENT COVERAGE OF THE FLOOD WATCH...HEAVIEST PRECIP
LOOKS TO BE ON TAP STARTING LATE AFTERNOON INTO TONIGHT. THUS WILL
KEEP THE CURRENT HEADLINES AS IS.

BROAD RANGE IN TEMPERATURES EXPECTED AGAIN TODAY WITH AREAS SOUTH OF
THE FRONT GETTING QUITE WARM. GIVEN TEMPERATURES SOUTH OF THE CWFA
ARE NEAR 60 ALREADY...WILL GO WITH RECORD TEMPERATURES OVER ABOUT
THE SOUTHEAST HALF OF THE CWFA FOR TODAY.      ..08..

.LONG TERM...TUESDAY THROUGH NEXT SUNDAY...
...UNSETTLED AND CHANGEABLE CONDITIONS THROUGH PERIOD WITH NEAR
NORMAL TEMPERATURES...

BELOW AVERAGE CONFIDENCE OF MODELS HANDLING PHASING BASED ON
CONTINUITY AND 06Z VERIFICATION OF MOISTURE AND VORTICITY CENTERS.
PREFER UKMET WITH SOME INPUTS OF FORCING FROM HI-RES ECMWF/GFS AND
06Z NAM-WRF. USED WARM ADVECTION WING TOOL.../WAWT/...WHICH
IDENTIFIED CORRECTLY TONIGHT/S PRECIPITATION LOCATION AND TIMING AS
DESCRIBED IN LAST NIGHT/S DISCUSSION.

TUESDAY INTO TUESDAY NIGHT...POOR CONFIDENCE ON SYSTEM EXACT TRACK
DEPENDING ON RATE OF PHASING OF NEGATIVELY TILTED SHORT WAVE LIFTING
OUT OF SW WITH NORTHERN STREAM ENERGY.  WENT CHANCE POPS NW WITH
LIKELY POPS OF RAIN SE 1/3 WITH LIGHT TO SOME MODERATE AMOUNTS.
TEMPERATURES...KEPT NEARLY STEADY TO SLOWLY FALLING AS CAA KICKS
IN WITH SOME SNOW MIXING IN POSSIBLE WITH RAIN OR CHANGING TO SNOW BY
PM...WEST OF MISSISSIPPI RIVER. SOME MINOR SNOW ACCUMULATIONS OF AN
INCH OR SO POSSIBLY NW OF DBQ-FFL LINE. MINOR CHANGES TO MIN TEMPS
WITH SOME EVENING LIGHT SNOW FAR NW ENDING BY LATE EVENING AS SYSTEM
MOVES EAST.  WAWT TOOL INDICATES SOME POTENTIAL FOR MOST SIGNIFICANT
RAINFALL  OVER SE 1/2 AREA.

WEDNESDAY...KEPT MOSTLY FAIR WITH LIGHT WINDS AND HIGH TEMPERATURES
IN 30S...OR NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES AND MIN TEMPS
IN 20S WITH HIGH CLOUDS MOVING IN MAINLY AFTER MIDNIGHT WITH APPROACH
OF NEXT SYSTEM.

THURSDAY AND FRIDAY...CONTINUED POOR CONFIDENCE OF PHASING AND RATE
OF INTENSIFICATION AND THUS TRACK OF SYSTEM.  ONLY RELIABLE SIGNAL IS
DECENT CONVERGENCE OVER REGION TO RESULT IN AREAS OF LIGHT SNOW AND
KEPT POPS AT 30 TO 40 PERCENT. IF SOUTHERN PLAINS LOW SYSTEM WRAPS UP
MUCH QUICKER THAN SUGGESTED WHICH THEN WOULD LIFT MORE NE...THEN RISK
OF HEAVIER SNOWS POSSIBLE BUT THIS WILL TAKE ANOTHER 24+ HOURS TO
ASSESS. FRIDAY...KEPT TEMPS NEAR TO SLIGHTLY ABOVE SEASONAL WITH
SLIGHT CHANCE OF SNOW WITH UPPER LOW NEAR TO OVER REGION FOR
LINGERING LIGHT SNOW OR FLURRIES.

SATURDAY AND SUNDAY...NO CHANGES...BUT TREND TO COLDER CONDITIONS
WITH NEXT WINTER STORM TO MOVE NEAR/OVER UPPER MIDWEST. ..NICHOLS..

&&

.AVIATION...
LIFR CONDITIONS AT KDBQ TO SLOWLY IMPROVE DURING THE MORNING HOURS
AS SYNOPTIC SCALE LIFT INCREASES WITH PRECIP DEVELOPING. USING WARM
SEASON CONCEPTS...SHRA/TSRA TO DEVELOP THIS MORNING IN NORTHERN
MISSOURI AND SOUTHERN IOWA AND MOVE NORTHEAST WITH FIRST SHORTWAVE.
CONVECTION TO REDEVELOP THIS AFTERNOON WITH SOME TSRA AND SMALL
HAIL. OVERALL...A MIX OF VFR/MVFR VSBYS/CIGS DURING THE DAY WITH
MVFR/IFR CONDITIONS DEVELOPING TONIGHT.        ...08...

.HYDROLOGY...
SIGNIFICANT SNOW MELT OCCURRED YESTERDAY WITH THE RECORD HIGH
TEMPERATURES. THIS SNOW MELT IS CURRENTLY SOAKING INTO THE GROUND
AND MOVING INTO AREA RIVERS. SEASONABLY MODERATE TO HEAVY RAINFALL
TONIGHT INTO TUESDAY IS EXPECTED TO CREATE MINIMALLY MINOR FLOODING
ON SEVERAL RIVERS. JAMS CAUSED BY RIVER ICE WILL ADD TO THE ALREADY
HIGH WATER LEVELS.            ...08...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLOOD WATCH FROM THIS EVENING THROUGH TUESDAY AFTERNOON FOR
     CEDAR-CLINTON-DELAWARE-DUBUQUE-JACKSON-JOHNSON-JONES-LINN-
     LOUISA-MUSCATINE-SCOTT-WASHINGTON.

IL...FLOOD WATCH FROM THIS EVENING THROUGH TUESDAY AFTERNOON FOR
     BUREAU-CARROLL-HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK
     ISLAND-STEPHENSON-WHITESIDE.

MO...NONE.

&&

08/NICHOLS
Hazardous weather outlook, Jan 7, 5:10 AM CST, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
510 AM CST MON JAN 7 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-009-
015>018-024>026-034-035-MOZ009-010-081000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-
DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-
HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
510 AM CST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS THE ENTIRE AREA.
SOME OF THESE STORMS MAY PRODUCE SMALL HAIL DURING THE LATE
AFTERNOON AND EVENING HOURS.

TONIGHT...MODERATE TO HEAVY RAINFALL IS EXPECTED ACROSS THE AREA
WHICH MAY RESULT IN SOME FLOODING. THE COMBINATION OF EXPECTED
RAINFALL AND RECENT SNOW MELT WILL PUSH WATER LEVELS ON AREA RIVERS
HIGHER. THIS SITUATION IS EXPECTED TO INCREASE THE CHANCES OF RIVER
FLOODING.

ICE ACTION ALONG THE ROCK RIVER WAS CAUSING HIGH WATER AND SOME
FLOODING BETWEEN MOLINE AND JOSLIN. WITH SIGNIFICANT TEMPERATURE
CHANGES OVER THE NEXT FEW DAYS...THE ICE IS EXPECTED TO SHIFT OVER
THE NEXT SEVERAL DAYS. RESULTING CHANGES IN RIVER LEVELS MAY BE
SIGNIFICANT AND COULD OCCUR WITH LITTLE ADVANCE NOTICE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TUESDAY...A LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS WILL MOVE
INTO THE GREAT LAKES.  WIDESPREAD LIGHT TO LOCALLY MODERATE RAIN
AMOUNTS BETWEEN A TENTH AND ONE HALF INCH CAN BE EXPECTED.  LOCATIONS
NW OF A DUBUQUE TO IOWA CITY TO OTTUMWA IOWA LINE WILL SEE THE RAIN
CHANGEOVER TO SNOW BEFORE ENDING LATE TUESDAY.  SOME MINOR SNOW
ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE NW OF THIS LINE WITH
TRACE SNOW AMOUNTS SE OF THIS LINE.  THIS PRECIPITATION...COUPLED
WITH TODAY/S RAINFALL AND THE SIGNIFICANT MELTING OF OUR EXISTING
DENSE SNOW AND ICE PACK...MAY PRODUCE SIGNIFICANT RISES ON MANY AREA
RIVERS. ICE ACTION ON RIVERS DURING BREAKUP OF THIS MELTING COULD
ALSO COMPLICATE ANY RIVER FLOODING. STAY TUNED FOR LATER UPDATES AND
FORECASTS CONCERNING THIS UPCOMING CHANGE IN THE WEATHER PATTERN AND
ANY FUTURE FLOODING POTENTIAL.

THURSDAY...ANOTHER SYSTEM WILL MOVE INTO THE UPPER MIDWEST.  COLDER
TEMPERATURES WILL PRODUCE SOME SNOW...WITH THE POTENTIAL FOR SNOW
ACCUMULATIONS. CONDITIONS REMAIN TOO UNCLEAR TO ASSESS SNOW AMOUNTS
AND COVERAGE LOCATIONS OF THIS SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY THROUGH TONIGHT.

08/NICHOLS

In the hours before

Local storm report, Jan 7, 9:11 AM CST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
911 AM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     HAIL             1 N MENOMINEE           42.49N 90.54W
01/07/2008  E0.75 INCH       JO DAVIESS         IL   POST OFFICE

            1/2 INCH TO 3/4 INCH DIAMETER HAIL COVERING THE GROUND.

&&

12
Local storm report, Jan 7, 1:33 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
133 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     HAIL             MOUNT JOY               41.62N 90.55W
01/07/2008  E0.50 INCH       SCOTT              IA   NWS EMPLOYEE

            PEA TO HALF INCH DIAMETER HAIL AT NWS OFFICE

&&

DLS
Local storm report, Jan 7, 1:43 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
143 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             ELDRIDGE                41.64N 90.57W
01/07/2008  E0.25 INCH       SCOTT              IA   NWS EMPLOYEE

&&

DLS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 5:52 AM CSTSevere Thunderstorm WarningDVNJones23 min
Jan 7, 6:07 AM CSTSevere Thunderstorm WarningDVNDubuque38 min
Jan 7, 6:26 AM CSTSevere Thunderstorm WarningDVNDubuque34 min
Jan 7, 9:06 AM CSTRiver Flood WarningDVNJohnson, Washington43 hr
Jan 7, 10:28 AM CSTRiver Flood WarningDVNIowa, Johnson42 hr
Jan 7, 10:28 AM CSTRiver Flood WarningDVNLouisa25 hr
Jan 7, 2:41 PM CSTDense Fog AdvisoryDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 14 more15 hr
Jan 7, 9:58 AM CSTRiver Flood WarningDVNHenry, Rock Island48 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Iowa, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.